# SDR V2JA2012091000001

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N153SL
- Make and model: Piagio P180
- Aircraft serial: 1054
- Aircraft time: 9,681 hours, 7,373 cycles
- Engine: Pwa PT6A66
- Engine time: 8,071 hours, 6,191 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B, E, A

## Discrepancy

ENGINE OIL LEAK. FIXED LEAK,  RAN ENGINE, NO OIL LEAK WAS FOUND.   DURING DEPARTURE, HEARD A NOISE IN AFT SECTION OF PLANE AND NOTICED A VIBRATION.  SHORTLY AFTER, A SLOW DECREASE IN OIL PRESSURE ON ENGINE NR 1.  BETWEEN 60 AND 70PSI,  RAN ENGINE SECURING PROCEDURE CHECK LIST AND SHUTDOWN.  DECLARED AN EMERGENCY.  COMPLIED WITH ALL THE SINGLE ENGINE CHECK LISTS AND RETURNED TO LAND WITHOUT ANY FURTHER ISSUES. DURING A POST FLIGHT WALK AROUND, NOTICED THAT THE PROPELLER ON ENGINE NR 1 WAS NOT MOVING AT ALL. NO OIL OR FUEL LEAKS WERE FOUND.  ENGINE IS BEING REPLACED & SENT FOR INSPECTION & EVALUATION.
